Have Medical Questions? Ask a Doctor Online!
I am online and will be happy to answer your questions.
I am sorry to hear about your problem.
this is not advisable to mix two of these together, as it can rarely cause dangerous side effect and result in a symptom complex called serotonin syndrome. which may include symptoms such as confusion, hallucination, seizure, extreme changes in blood pressure, increased heart rate, fever, excessive sweating, shivering or shaking, blurred vision, muscle spasm or stiffness, tremor, incoordination, stomach cramp, nausea, vomiting, and diarrhea.
i would recommend to not take two of them together and consult your doctor if you develop one of these symptoms.
I am here to help you and I wish you best health,
if done for now, please leave positive rating above the chat box so I can get credit for helping you today
we only get credit for helping clients after positive feedback.
If you have any more questions, please feel free to ask anytime.
Please bookmark my profile for asking further questions!
This is the link to my profile:
following link will further provide clarifications.
please let me know if can answer any further questions/ provide clarification.
please let me know if you have any questions.
kindly click on accept if i answered your query. thanks
do you have any questions?
if i answered your query, kindly click on accept.
if you have any more questions, please feel free to ask.